# SDR SWAA115267

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 55,822 hours, 46,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND, SKIN CRACKED AT BS 727A+10, STR 4R.  REPAIRED SKIN IAW EA.
